# SDR 2A6R2023050966902

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N577LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7362
- Aircraft time: 4,591 hours, 12,348 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 350A21491522
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 4,591 hours, 12,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED IN THE FORM OF A DENT AND CRACKS TO THE RH CABIN FLOOR STRUCTURE NEAR THE DOOR POST WITHIN THE AREA OF THE DOOR STRUT FITTING. THERE IS A DENT MEASURING APPROXIMATELY 1.75” DIAMETER LOCATED IN THE FLOOR (PN: 350A21-4640.22) AT THE MOUNTING HOLE OF THE DOOR STRUT FITTING, A CRACK IN THE RH FLOOR EDGING (PN: 350A21-4915.22) MEASURING APPROXIMATELY 1.0” LONG, AND A BROKEN SECTION OF THE FLANGE OF THE REINFORCEMENT FRAME (PN: 350A21-4395.23) UNDER THE FLOOR.
